# SDR DALA13015913211

- Difficulty date: April 9, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CABIN FLOORBEAM BETWEEN FR20 -FR23Y-189 UPPER SURFACE FLANGE HAS CORROSION.   REMOVED CORROSION IAW SRM 51-74-00.  CHECKED LIMITS MEAS. AS FOLLOWS L=4" W=1.5" D=.034 OUT OF LIMITS IAW SRM 53-11-14, FIG 105.  R & R FLOORBEAM PN D5311283620200, BATCH 0002433494 IAW SRM 51-42-11 AND TRM 53-21-01.
